MathSciNet Relay Station
MathSciNet bibliographic data
MR1258908 (95j:20022b) 20D15 (20E18)
Shalev, Aner The structure of finite $p$-groups: effective proof of the coclass conjectures. Invent. Math. 115 (1994), no. 2, 315–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement